Children's MOTRIN®, Berry
Help your kids bounce back by relieving their pain or fever with Children's MOTRIN®. For high fever, nothing works faster or lasts longer.
Active ingredient (in each 5 mL):
Ibuprofen 100 mg (NSAID)*
Pain reliever/fever reducer
*nonsteroidal anti-inflammatory drug
Acesulfame potassium, anhydrous citric acid, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gumsee more...
Top Questions See all 6 Q&A
- Has anyone had their child appear to get "hyper" after ta...5 Answers
Start your review of Children's MOTRIN®, Berry!
PHOTOS & VIDEOS
See All Photos & Videos